# SDR DALA2018122007309

- Difficulty date: December 19, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 62,394 hours, 24,550 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5199407) DURING INSPECTION FOUND R/H BULLNOSE EMERG LIGHT INOPERATIVE AT ROWS 15/16. FOUND LOOSE CONNECTOR - SECURED CONNECTOR - OPS NORMALLY.
